# SDR SWAA2023061242235

- Difficulty date: April 27, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT Z FOLD DRAGGING AT DOOR LOWER CUT OUT.<[01] ACCOMPLISHED AFT ENTRY DOOR ESCAPE SLIDE REPOSITIONING OF GIRT; REF SOUTHWEST MT 725-61-06; GENERAL NOTES 1.C.;[02] VERIFIED STEP 1
